# SDR UIEA2018072601560

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T200130
- Part serial: 0588
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR LOWER SURFACE IS DELAMINATED AREA APPROX 34" FROM INBD END AND 12" FROM T/F. ACCOMPLISHED REPAIR ON RT INBD ELEVATOR LOWER SKIN PER EO 1955A038 REV 0.
